MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC BRAND NAME PRODUCT CODE STENT GRAFT WITH ACTIVE; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC BRAND NAME PRODUCT CODE STENT GRAFT WITH ACTIVE; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM454510
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.Further information will be provided.The device remains implanted and is not available for analysis.Code f28 was used to cover that the physician is monitoring the patient and will plan to do the reintervention.Code a26 was used to cover that the cause of aneurysm enlargement remains unknown.Code a27 was used to cover that the physician is going to do the reintervention to fix the disease progression.The information was requested from the site and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent treatment of a thoracic aortic aneurysm proximal to the brachiocephalic trunk, distal to the sino tubular junction (zone 0) with conformable gore® tag® thoracic endoprostheses and gore® tag® thoracic branch endoprostheses.The patient tolerated the procedure.Pre- treatment maximum thoracic aortic aneurysm diameter was 61.4mm.From (b)(6) 2022 to (b)(6) 2025, the maximum aortic diameter increased in size from 65mm to 72.3mm.According to the site, the patient has distal aneurysmal disease (type iv)- distal thoracic aorta and visceral segment aneurysm.The event is ongoing.According to the site, this problem is unrelated to the device or procedure.The patient is going to be treated for type iv segment on (b)(6) 2025.
 
Additional Manufacturer Narrative
During the data review, it was found that the incorrect device was added to investigation.The correct device is: tgm454510/(b)(6).The section d: suspect medical device was updated.H.6.Code c21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.Further information physician will is be provided.The device remains implanted and is not available for analysis.
 
Additional Manufacturer Narrative
B5: the event description was updated.H.6.Code c19: a review of the manufacturing records indicated the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Code f28 was used to cover that the physician is monitoring the patient and will plan to do the reintervention.Code a27 was used to cover that the physician is going to do the reintervention to fix the disease progression.It was reported that the aortic aneurysm enlargement was below the distal ctag and looks like a disease progression.According to the site, this problem is unrelated to the device or procedure.
 
Event or Problem Description
On (b)(6) 2022, the patient underwent treatment of a thoracic aortic aneurysm proximal to the brachiocephalic trunk, distal to the sino tubular junction (zone 0) with conformable gore® tag® thoracic endoprosthesis devices (ctag) and gore® tag® thoracic branch endoprosthesis devices (tbe).The patient tolerated the procedure.Pre- treatment maximum thoracic aortic aneurysm diameter was 61.4mm.From (b)(6) 2022 to (b)(6) 2025, the maximum aortic diameter increased in size from 65mm to 72.3mm.According to the gore study manager, after the ct scan review, the aortic aneurysm enlargement was below the distal ctag and looks like a disease progression.According to the site, the patient has distal aneurysmal disease (type iv)- distal thoracic aorta and visceral segment aneurysm.The event is ongoing.According to the site, this problem is unrelated to the device or procedure.The patient is going to be treated for type iv segment on (b)(6) 2025.This upcoming tambe procedure scheduled for the subject does not involve any of the devices implanted for the tbe procedure.

Brand Name
GORE® TAG® CONFORMABLE THORACIC BRAND NAME PRODUCT CODE STENT GRAFT WITH ACTIVE
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22172758
Report Number2017233-2025-06288
Device Sequence Number21136867
Product Code MIH
UDI-Device Identifier00733132646982
UDI-Public(01)00733132646982(17)220612
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2022
Device Model NumberTGM454510
Device Catalogue NumberTGM454520
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer06/23/2025
07/09/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date06/26/2025
07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age69 YR
Patient SexFemale
Patient Weight104 KG
Patient EthnicityNon Hispanic
Patient RaceWhite